HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Infinitesimal deformations and stabilities of singular Lugendre submanifolds

Files in This Item:
pre615.pdf300.18 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83760

Title: Infinitesimal deformations and stabilities of singular Lugendre submanifolds
Authors: Ishikawa, Go-o Browse this author
Issue Date: 23-Nov-2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 615
Start Page: 1
End Page: 46
Abstract: We give the characterization of Arnol’d-Mather type for stable singular Legendre immersions. The most important building block of the theory is providing a module structure on the space of infinitesimal integral deformations by means of the notion of natural liftings of differential systems and of contact Hamiltonian vector fields.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69364
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University